MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN RELIATACK; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN RELIATACK; STAPLE, IMPLANTABLE
Model Number RELTACK5R
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Detachment Of Device Component (1104)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 01/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: the patient underwent a laparoscopic intraperitoneal onlay mesh repair (ipom) procedure.The reloadable tacking devices were used to tack the mesh to the abdominal wall.A second operation was required six days after the original procedure.There was injury as a result of the event, tacks were in the cavity of the patient.Twelve tacks fell into the cavity of the patient.There may be more tacks.The patient outcome is reported has no injury.

Brand Name
RELIATACK
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott road
north haven CT 06473
MDR Report Key7302917
Report Number1219930-2018-01122
Device Sequence Number13926490
Product Code GDW
UDI-Device Identifier20884521202419
UDI-Public20884521202419
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140609
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model NumberRELTACK5R
Device Catalogue NumberRELTACK5R
Device Lot NumberN6H0057UX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2018
Initial Report FDA Received Date02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;